MathSciNet Relay Station
MathSciNet bibliographic data
MR1978491 (2004i:53041) 53C21 (49Q99 53C20)
Cheeger, J. Integral bounds on curvature elliptic estimates and rectifiability of singular sets. Geom. Funct. Anal. 13 (2003), no. 1, 20–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement